On Aggregation of Subcritical Galton–Watson Branching Processes with Regularly Varying Immigration release_mgluy3hbuve75olgl65zvgiwlu

by Mátyás Barczy, Fanni K. Nedényi, Gyula Pap

Published in Lithuanian Mathematical Journal by Springer Science and Business Media LLC.

Volume 60p425-451 (2020)

Archived Files and Locations

application/pdf  512.9 kB
file_4s3tzjeuibh5lm6okopnyqd7fy
web.archive.org (webarchive)
link.springer.com (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2020-09-17
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0363-1672
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1e868e5f-361b-4709-b9d1-69a2e0b2c246
API URL: JSON